Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Birindelli, Isabeau; Demengel, Françoise
Comparison principle and Liouville type results for singular fully nonlinear operators. Annales de la faculté des sciences de Toulouse, Sér. 6, 13 no. 2 (2004), p. 261-287
Texte intégral djvu | pdf | Analyses MR 2126744 | Zbl 02205624

URL stable: http://www.numdam.org/item?id=AFST_2004_6_13_2_261_0

Voir cet article sur le site de l'éditeur

Bibliographie

[1] Berestycki ( H. ), Capuzzo Dolcetta (I.), Nirenberg (L.). - Problèmes Elliptiques indéfinis et Théorèmes de Liouville non-linéaires, C. R. Acad. Sci. Paris Sér. I Math. 317, no. 10, p. 945-950 (1993).  MR 1249366 |  Zbl 0820.35056
[2] Berestycki ( H.), Capuzzo Dolcetta (I.), Nirenberg (L.). - Superlinear indefinite elliptic problems and nonlinear Liouville theorems, Topol. Methods Nonlinear Anal. 4, no. 1, p. 59-78 (1994).  MR 1321809 |  Zbl 0816.35030
[3] Birindelli ( I.), Demengel (F.). - Some Liouville Theorems for the p-Laplacian, Elec. J. Differential Equations, Conference 08, 2002.  MR 1990294 |  Zbl 1034.35031
[4] Wigniolle ( J. ). - A strong maximum principle for fully non linear degenerate operators, Prépublications de l'université de Cergy-Pontoise.
[5] Birindelli ( I.), Mitidieri (E.). - Liouville theorems for elliptic inequalities and applications, Proc. Roy. Soc. Edinburgh Sect. A 128, no. 6, p. 1217-1247 (1998).  MR 1664101 |  Zbl 0919.35023
[6] L. Caffarelli ( L.), Cabré (X.). - Fully-nonlinear equations, Colloquium Publications 43, American Mathematical Society, Providence, RI (1995).  Zbl 0834.35002
[7] Chen (Y.G. ), Giga ( Y.), Goto (S.). - Uniqueness and existence of viscosity solutions of generalized mean curvature flow equations , Journal of Differential Geometry 33, p. 749-786 (1991).  MR 1100211 |  Zbl 0696.35087
[8] Crandall ( M.G.), Ishii (H.), Lions (P.L.). - User's guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc. (N.S.)27, no. 1, p. 1-67 (1992).  MR 1118699 |  Zbl 0755.35015
[9] Cutri (A.) , Leoni ( F.). - On the Liouville property for fully-nonlinear equations Annales de l'Institut H. Poincaré, Analyse non-linéaire , p. 219-245 (2000).
Numdam |  MR 1753094 |  Zbl 0956.35035
[10] Evans (C. ), Spruck (J.). - Motion of level sets by mean curvature, Journal of Diff. Geom. 33, p. 635-681 (1991).  MR 1100206 |  Zbl 0726.53029
[11] Gidas (B.). Symmetry properties and isolated singularities of positive solutions of nonlinear elliptic equations, Nonlinear Partial Differential equations in engineering and applied sciences, Eds. R. Sternberg, A. Kalinowski and J. Papadakis, Proc. Conf. Kingston, R.I 1979, Lect. Notes on pure appl. maths, 54, Decker, New York, p. 255-273 (1980).  MR 577096 |  Zbl 0444.35038
[12] Ishii (H. ). - Viscosity solutions of non-linear partial differential equations, Sugaku Expositions vol 9, (1996).  MR 1426875 |  Zbl 0968.35002
[13] Jensen (R. ). - The maximum principle for viscosity solutions of fully nonlinear second order partial differential equations, Arch. Rational Mech. Anal. 101, p. 1-27 (1988).  MR 920674 |  Zbl 0708.35019
[14] Jensen (R. ), Lions (P.L.), Souganidis (T.). - A uniqueness result for viscosity solutions of second order fully-nonlinear partial differential equations, Proc. Amer. Math. Soc. 102, p. 975-978 (1988).  MR 934877 |  Zbl 0662.35048
[15] Juutinen ( P.), Lindquist (P.), Manfredi (J.). - On the equivalence of viscosity solutions and weak solutions for a quasi linear equation, SIAM J. Math. Anal. 33, no. 3, p. 699-717 (2001).  MR 1871417 |  Zbl 0997.35022
[16] Mitidieri ( E.), Pohozaev (S.). - Absence of positive solutions for quasilinear elliptic problems in RN, (Russian Tr. Mat. Inst. Steklova 227 (1999), Issled. po Teor. Differ. Funkts. Mnogikh Perem. i ee Prilozh. 18, p. 192-222; translation in Proc. Steklov Inst. Math. 1999, no. 4 (227), p. 186-216.  Zbl 1056.35507
[17] Serrin (J. ), Zou ( H.). - Cauchy-Liouville and universal boundedness theorems for quasi-linear elliptic equations, Acta Math. 189, no. 1, p. 79-142 (2002).  MR 1946918 |  Zbl 1059.35040
[18] Vasquez ( J.L.). - A strong maximum principle for some quasilinear elliptic equations, Appl. Math. Optim. 12, p. 191-202, (1984).  Zbl 0561.35003
Copyright Cellule MathDoc 2014 | Crédit | Plan du site